A 18-year-old male asked:
Testosterone-425ng(160-1055) estradiol-29.40ml(10.6 - 44.5) gynecomastia not severe just grandular tissue causing pufffy nipples im 18 will it go?
1 doctor answer • 1 doctor weighed in
Dr. Dominic Riganottianswered
Infectious Disease 27 years experience
Hyperestrogenism: OK...so I'm guessing your taking testosterone either intramuscularly or topically. Excess testosterone will be converted into estrogens. Increase estrogens in a male with causes nipple tenderness, pain, lumps and masses behind nipples and the like. Arimidex (anastrozole) is an estrogen blocker that can be used. Its generic now and rather inexpensive.
Created for people with ongoing healthcare needs but benefits everyone.
3.6k viewsAnswered >2 years ago
Last updated Nov 10, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.